# SDR 95ZZZX4004

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736LC
- Make and model: Cessna R172K
- Aircraft serial: R1722603
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 053200135
- Condition: Adapter Loose
- Location: Lt Elev
- Part time: 1,528 hours
- Component: 053200173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, TORQUE TUBE ADAPTER ON THE LEFT ELEVATOR DISCOVERED LOOSE AND WORKING.  A BALANCE CHECK OF THE ELEVATORS REVEALED THEM TO BE CLOSE TO THEIR LIMITS, BUT STILL SERVICEABLE.  LEFT ELEVATOR WAS UNDER BALANCED AT 17.5 INCHES/POUNDS.  ITS LIMITS ARE 0.0 TO 18.5 INCH/POUNDS.  THE RIGHT ELEVATOR WAS UNDER BALANCED AT 24 INCHES/POUNDS.  ITS LIMITS ARE 0.0 TO 24.5 INCH/POUNDS.  RECOMMEND TIGHTER LIMITS ON CONTROL SURFACE AND MORE FREQUENT CHECKS OF CONTROL SURFACE BALANCE.
